# SDR R61A201804070470

- Difficulty date: April 7, 2018
- Submitted: April 7, 2018
- Operation: Air carrier
- Aircraft: N416YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000381
- Aircraft time: 11,618 hours, 8,063 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX CHECK - FOUND LOWER SKIN NICKED EXTERNALLY FR 21 STR 26R. PERFORMED PERMANENT REPAIR WITH DOUBLER ON LOWER SKIN EXTERNALLY FR 21 STR 26R IN ACCORDANCE WITH, REF ETD2018-170-036273. - MAJOR REPAIR.
